# SDR USAA011256

- Difficulty date: September 16, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Aircraft: N387US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22959
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FRAME CRACKED TWO PLACES .125 INCH, BS 887R ABOVE S9R TIE CLIP AT RIVET HOLE.  INSTALLED DOUBLER PER TYPICAL REPAIR 53-10-14.  (M)
